MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Codes Fracture (1260); High impedance (1291); Charging Problem (2892); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patients leads had fractured, which was confirmed through x-ray.No further information could be obtained.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads upn:m365sc2316700, model:sc-2316-70, serial: (b)(6), batch:7016427.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-ipg-r, upn: m365sc11600, model: sc-1160, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: scs-splitters, upn: m365sc3400300, model: sc-3400-30, serial: (b)(6), batch: (b)(6), udi: (b)(4).Product family: scs-splitters, upn: m365sc3400300, model: sc-3400-30, serial: (b)(6), batch: (b)(6), udi: (b)(4).
 
Event or Problem Description
It was reported that the patients leads had fractured, which was confirmed through x-ray.No further information could be obtained.Additional information was received that the patients lead broke and left contacts in the upper space.It was also mentioned that the implantable pulse generator (ipg) was not holding a charge.The patient underwent a procedure wherein the ipg and leads were replaced.The patient was doing well postoperatively, and the explanted devices were not returned due to hospital policy.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21340764
Report Number3006630150-2025-00572
Device Sequence Number8432042
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public(01)08714729797821(17)200207(10)5027809(21)5027809
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2020
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number5027809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/09/2025
Supplement Report FDA Received Date06/04/2025
Date Device Manufactured02/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale